# SDR CALA2020062001018

- Difficulty date: June 18, 2020
- Submitted: June 20, 2020
- Operation: Air carrier
- Aircraft: N38257
- Make and model: Boeing 737824
- Aircraft serial: 30612
- Aircraft time: 62,437 hours, 22,532 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER WING REAR SPAR VERTICLE PRESSURE WEB IS CRACKED BETWEEN LBL40.00 AND LBL 45.64, WL 200.6 AND WL 192.0 - REF FLEET CYCLE LOG PAGE 9742780. LOG PAGE CREATED FOR DIP ONLY SEE FLEET CYC L/P 9742780 FOR DETAILS OF WORK ACCOMPLISHED. REMO VED DAMAGED SECTION OF WEB AND REPAIRED PER SRM 5710-10 REPAIR 3 ALT 2 AND ECRA 5710-02755.  INITIATED DIP TO ACCOMPLISH THE INITIAL INSPECTION REQUIREMENTS AT WING CENTER SECTION REAR SPAR VERTICAL PRESSURE WEB AS PER PART 2 OF ECRA 5710-02755 ON OR BEF ORE 78532 TOTAL AC FLIGHT CYCLES. ACCOMPLISH THE REPEAT INSPECTI AIR 3, PARAGRAPH 7.B. EAFTER. INSP REQUIREMENTS ARE HFEC AND LFEC PER SRM 57-10-10 REP ONS AT INTERVALS NOT TO EXCEED 36000 AIRCRAFT FLIGHT CYCLES THER REVIEWED TOMC-APPROVAL FROM SC1ELBYC COMMENT Q/C REVIEWED. RECORDS UPDATE Q/C REVIEWED. INIT: 78,532 TAFC WILL ITO TO RIR (-2387) RIR: NOT TO EXCEED EVERY 36,000 F/C .....LT/U224600
